# SDR SWAA2024061281198

- Difficulty date: April 30, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.283 INCH.   REMOVED EWIS PROTECTION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT PASSENGER CABIN IAW AMM 20-60-07-913-801.  PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB LBL 30 TO LBL 60 BS 663 TO BS 675 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 MEASURE OF CRACK WAS L:0.283 IN.
